# SDR 07FDEA04537

- Difficulty date: October 9, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED 96" FROM INBD EDGE. REPAIR SURFACE DELAMINATION REF SRM 51-40-20 PARA'S 7, 14, 15, 19, 20, 22.  TAP TEST GOOD PRIMED AND PAINTED REPAIR AREA, REF MM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
